On construction of a symbolic realization of hyperbolic automorphisms of the torus

Research output

Abstract

The general method of constructing an isomorphism between hyperbolic automorphisms of the torus and hyperbolic shifts, suggested by A. M. Vershik, is shown to be inapplicable to a wide class of automorphisms, namely, to those whose characteristic polynomial has at least two roots of different moduli outside the unit disk.

Original languageEnglish
Pages (from-to)4065-4066
Number of pages2
JournalJournal of Mathematical Sciences
Volume87
Issue number6
DOIs
Publication statusPublished - 1 Jan 1997

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On construction of a symbolic realization of hyperbolic automorphisms of the torus'. Together they form a unique fingerprint.

  • Cite this